Volume 14,Issue 4,1994 Table of Contents

   
Other Issues:  
  

目录

The Multi-Dimension One Phase Stefan Problem with Kinetic Condition
  Liu Zuhan and Yuan Guangwei
  1994,14(4):479-486 [Abstract(1183)]  [View PDF]
  
On Pointwise Ergodicity of Mappings in LP Space
  Tao Zhiguang and Wei Wenzhan
  1994,14(4):487-492 [Abstract(980)]  [View PDF]
  
Differential Snbordination and Conformal Mappings Subhas
  S. Bhoosnurmath and S.R. Swang
  1994,14(4):493-498 [Abstract(912)]  [View PDF]
  
Unicity Theorems of Meromorphic FunctionsThat Share two Values
  Qiu Cangdi
  1994,14(4):499-508 [Abstract(929)]  [View PDF]
  
Some Characterizations of Near N-compact Sets inL-fuzzy Topological Spaces
  Meng Guangwu
  1994,14(4):509-512 [Abstract(897)]  [View PDF]
  
The Preserved Extreme Points in Banach Spaces
  Li Yongjin
  1994,14(4):513-516 [Abstract(1961)]  [View PDF]
  
Local Covering Properties of Hyperspaces 2x
  Yang Xu
  1994,14(4):517-521 [Abstract(805)]  [View PDF]
  
Group Boolean Algebras
  W .B. Vaeantha and Kandasamg
  1994,14(4):522-524 [Abstract(759)]  [View PDF]
  
The Structure of a Class of Rings
  Guo Hiuzhan,Wei Bing and Yang Yongguo
  1994,14(4):525-528 [Abstract(947)]  [View PDF]
  
A Characterization of Artinian Semisimple Rings
  Liu Zhongkui
  1994,14(4):529-532 [Abstract(1321)]  [View PDF]
  
Two Commutativity Results for Semiprime Rings
  Li Qishen
  1994,14(4):533-536 [Abstract(1030)]  [View PDF]
  
A Note on a Theorem of W.J. LeVeqne
  Yu Hongbing
  1994,14(4):537-538 [Abstract(917)]  [View PDF]
  
A GC1 Cnbic Interpolant on a Space Mesh
  Shi Xiquan and Wang Tianjun
  1994,14(4):539-545 [Abstract(1327)]  [View PDF]
  
A Formula Involving Convolntions and Partition- SumsLeetsch
  C. Hsu
  1994,14(4):546 [Abstract(1265)]  [View PDF]
  
A Remark on Coapproximation
  Song Wenhua
  1994,14(4):547-551 [Abstract(1112)]  [View PDF]
  
关于Z映射与局部连通空间的几个定理
  曹尚民
  1994,14(4):552 [Abstract(830)]  [View PDF]
  
Reflexive and Hyperreflexive SubsPace Lattices
  Li Jiankui
  1994,14(4):553-556 [Abstract(931)]  [View PDF]
  
The Essenthally Critical Points of Lipschitz Functchionals
  Fan Xianling
  1994,14(4):557-560 [Abstract(1054)]  [View PDF]
  
Locally H-Couvex Spaces and Related Fixed Point Theorem
  Zhang Shisheng and Xiang Shuwen
  1994,14(4):561-564 [Abstract(1126)]  [View PDF]
  
Hadzic不动点定理的改进
  方锦暄
  1994,14(4):565-568 [Abstract(966)]  [View PDF]
  
The Korovkin-type Theorem on the Compact Metric Spaces
  Zhu Wenge
  1994,14(4):569-573 [Abstract(844)]  [View PDF]
  
自然数划分中一种新约束
  那履弘,娄惠元
  1994,14(4):574 [Abstract(809)]  [View PDF]
  
On Invariant Elements under Automorphic Actions
  Pan Qingnian
  1994,14(4):575-578 [Abstract(903)]  [View PDF]
  
The Properties of the Curve Having Area and its Generalizations of Higher Dimension
  Wang Fuquan and Li Houqiang
  1994,14(4):579-584 [Abstract(912)]  [View PDF]
  
The Riccati Transformation for Second Order Nonlinear Difference Eqnation
  Yang Yujun and Zhang Wetguo
  1994,14(4):585-590 [Abstract(1014)]  [View PDF]
  
Splitting and Monotone Iterative Methods with Initial Value Condition of One Side for Nonlinear System of Equations
  Peng Hong,Xu Zongben and You Zhaoyong
  1994,14(4):591-595 [Abstract(1771)]  [View PDF]
  
Uniqueness Problem of Limit Cycle of System x=ψ(y),y=-g(x)-f(x)y
  Chen Xiudong and Suo Guangjian
  1994,14(4):596-598 [Abstract(1047)]  [View PDF]
  
Cancellation Theorem in a Quesinjective Module
  Wu Chengwei
  1994,14(4):599-602 [Abstract(873)]  [View PDF]
  
On a Hereditary Property of QF Rings
  Yang Cunjie
  1994,14(4):603-606 [Abstract(859)]  [View PDF]
  
On the Weak Regularity of Rings
  Li Fang
  1994,14(4):607-611 [Abstract(935)]  [View PDF]
  
Note on Integral Representations of Several Complex Variables
  Lin Liangyu
  1994,14(4):612-616 [Abstract(919)]  [View PDF]
  
Properties of Digraphs and Brown-MeCoy Radical for Path Algebras
  Chen Hui and Gao Zhenlin
  1994,14(4):617-620 [Abstract(1046)]  [View PDF]
  
On the Strong Perfectness of Total Graph
  Zhang Zhongfu,Lu Xinzhong,WangZiguo and Shen Xuejun
  1994,14(4):621-624 [Abstract(1168)]  [View PDF]
  
A New Approach to Infinite Dimensional LQ Optimal Control Problem
  Pan Liping
  1994,14(4):625-631 [Abstract(1003)]  [View PDF]
  
A Remark on Change of Variables Formula for Multiple Integrals
  Shi Xiquan,Zheng Sining and Shi Shulan
  1994,14(4):632-634 [Abstract(1183)]  [View PDF]